Skip to content

Protected Polymorphisms and Evolutionary Stability of Patch-Selection Strategies in Stochastic Environments.

Evans, S. N., Hening, A., & Schreiber, S. J. (2015). Protected Polymorphisms and Evolutionary Stability of Patch-Selection Strategies in Stochastic Environments. Journal of Mathematical Biology, 325-359.

Type
Journal article
Intellectual base
Primary research
Year
2015
Pages
325-359
DOI
10.1007/s00285-014-0824-5
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/s00285-014-0824-5

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:cfb399e53595 · see in the full table